Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Statistical Distributions by M. Evans, N. Hastings, B. Peacock
Review by: Eric R. Ziegel
Technometrics
Vol. 36, No. 2 (May, 1994), p. 229
DOI: 10.2307/1270252
Stable URL: http://www.jstor.org/stable/1270252
Page Count: 1
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
229
    229